# SDR C2XA04SH345

- Difficulty date: June 6, 2004
- Submitted: June 6, 2004
- Operation: Air carrier
- Aircraft: N15572
- Make and model: Emb EMB-145LR
- Aircraft serial: 145636
- Aircraft time: 4,034 hours, 3,189 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Part number: 14547494401
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK, THE APU FIREWALL WAS FOUND TO BE CRACKED BY THE LEFT AND RIGHT UPPER SUPPORT BRACKETS.  MAINTENANCE PERFORMED DOUBLER REPAIRS TO THE AFFECTED AREAS IAW EMB 145 SRM 53-32-13.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
